# SDR SWIA201541056

- Difficulty date: March 27, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 29,402 hours, 17,518 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FOWARD ENGINE MOUNT CHAFING INBD T/R ACTUATOR.  RIGHT FWD ENGINE MOUNT CHAFING AT INBD T/R ACTUATOR HAS BEEN REPAIRED IAW REO.
